Advertisement

Numerische Mathematik

, Volume 32, Issue 4, pp 381–392 | Cite as

Pointwise inclusions of fixed points by finite dimensional iteration schemes

  • Jürgen Sprekels
  • Heinrich Voss
Article

Summary

Finite dimensional iteration schemes which provide pointwise bounds for the solutions of nonlinear integral equations are considered. The method is based on a discretization technique which takes advantage of apriori known structure properties of the solutions. The resulting iteration can be carried out on a computer for as many steps as desired. Its high degree of accuracy is shown by numerical examples.

Subject Classifications

AMS(MOS) 65R05 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Amann, H.: Fixed Point Equations and Nonlinear Eigenvalue Problems in Ordered Banach Spaces. SIAM Review18, 620–709 (1976)Google Scholar
  2. 2.
    Chandrasekhar, S.: The Transfer of Radiation in Stellar Atmospheres. Bull. Amer. Math. Soc.53, 647–711 (1947)Google Scholar
  3. 3.
    Collatz, L.: Funktionalanalysis und Numerische Mathematik, 2nd Ed., Berlin-New York-Heidelberg: Springer, 1968Google Scholar
  4. 4.
    Leggett, R.W.: On Certain Nonlinear Integral Equations. J. Math. Anal. Appl.57, 462–468 (1977)Google Scholar
  5. 5.
    Protter, M.H., Weinberger, H.F.: Maximum Principles in Differential Equations. Prentice-Hall, Englewood Cliffs 1967Google Scholar
  6. 6.
    Schröder, J.: Anwendung von Fixpunktsätzen bei der numerischen Behandlung nichtlinearer Gleichungen in halbgeordneten Räumen. Arch. Rat. Mech. Anal.4, 177–192 (1960)Google Scholar
  7. 7.
    Sprekels, J.: Finite Dimensional Cone Iteration Techniques for Superlinear Hammerstein Equations. To appear in: Numerical Functional Analysis and OptimizationGoogle Scholar
  8. 8.
    Werner, B.: Monotonie und finite Elemente bei elliptischen Differentialgleichungen. Intern. Ser. Numer. Math. 27, 309–329, Birkhäuser Verlag, Basel-Stuttgart 1975Google Scholar

Copyright information

© Springer-Verlag 1979

Authors and Affiliations

  • Jürgen Sprekels
    • 1
  • Heinrich Voss
    • 1
  1. 1.Institut für Angewandte Mathematik der Universität HamburgHamburg 13Bundesrepublik Deutschland

Personalised recommendations